# SDR HALA2018103100554

- Difficulty date: October 30, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08471
- Aircraft time: 216 hours, 48 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 1806D000001
- Part serial: 180614655
- Condition: Unknown
- Location: Ac Bay
- Part time: 216 hours, 48 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB AT 8,000 ECAM, AIR FAULT PACK 2. REMOVED AND REPLACED PACK FLOW CONTROL VALVE PER AMM 21-51-51-400-001-A AND PERFORMED OPS TEST OF FLOW CONTROL AND INDICATING SYSTEM PER AMM 21-51-00-710-002-A. OPS CHECK GOOD OK FOR SERVICE.
